# SDR JJBA20250721083

- Difficulty date: July 18, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N11164
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500817
- Aircraft time: 43,035 hours, 29,347 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Seized
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE IN CABIN AND COCKPIT ON DECENT DURING ICING OPERATIONS. PERFORMED PACKS 1 AND 2 OPS/LEAK CHECK WITH APU BLEED AND ENGINE BLEED FOR 30 MINUTES. OPS/LEAK CHECK SAT. NO SMOKE IN THE CABIN AND COCKPIT. INSPECTED AIRCRAFT INTERIOR DUCTS UNDERNEATH FLOOR BOARDS IN CABIN AND COCKPIT. NO SMELL OF SMOKE IN COCKPIT AND CABIN. NO DEFECTS FOUND.  FOUND PACK 1 NOT STARTING. FOUND ACM 1 SEIZED. REMOVED AND REPLACED ACM. OPS/LEAK CHECK PACK 1 WITH APU BLEED AND ENGINE BLEED FOR 30 MINUTES. OPS/LEAK CHECK SAT. NO DEFECTS FOUND. OXYGEN MASKS WERE USED.
